MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; LIFT,PATIENT,HYDRAULIC, LOW BASE

MEDLINE INDUSTRIES, LP Medline; LIFT,PATIENT,HYDRAULIC, LOW BASE
Model Number MDS88200DLB
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer "one of their staff was assembling the lift and their finger was partially severed off".The sample has been requested but has not been returned for evaluation.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer "one of their staff was assembling the lift and their finger was partially severed off".

Brand Name
Medline
Common Device Name
LIFT,PATIENT,HYDRAULIC, LOW BASE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16148215
Report Number1417592-2023-00023
Device Sequence Number6802314
Product Code FSA
UDI-Device Identifier10888277362444
UDI-Public10888277362444
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMDS88200DLB
Device Catalogue NumberMDS88200DLB
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown